# SDR JJBA20140626010

- Difficulty date: June 26, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 33,570 hours, 45,691 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER WILL NOT ARM.  FOUND TORQUE CONNECTOR CB POPPED.  RESET BREAKER & PERFORMED POWER RUNS.
